MathSciNet Relay Station
MathSciNet bibliographic data
MR1818396 14R10
Makar-Limanov, L. On the group of automorphisms of a surface $x^ny=P(z)$. Israel J. Math. 121 (2001), 113–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement